# SDR ASAA2025113061951

- Difficulty date: November 30, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 34,200 hours, 50,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: F20T12CW
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY LIGHT TURNS ON EMERGENCY EXIT LIGHT (EMERGENCY EXIT LIGHT OPS NORMAL) ( CABIN INTERIOR ILLUMINATION CONFIG WITH PHOTOLUMINESCENT EMERGENCY ESCAPE PATH MARKING SYSTEM ). GROUNDED - YES. RE-LAMPED FWD ENTRY LIGHT, OPS TEST GOOD, EMERG. EXIT SIGNS DID NOT ILLUMINATE. PLACARD PULLED, MIC SHEET UPDATED AIRCRAFT OK FOR SERVICE.
